Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hypothyroid, on medicines, have skin itching every day. Is it due to thyroid?

Dear Doctor, I am a HYPO thryoid patient with medication T4 with dose of 100mcg (mon, wed, fri and sun) and 50mcg (tue, thurs and sat). Now I am suffering from skin itchness every day, is it due to my Hypo Thryoid ? should I increase the does of 50mcg to 100mcg for Tue, Thurs and Sat also ? Awaiting your reply? Regards / Jess
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Endocrinologist 's  Response

The dose adjustment in hypothyroidism is based on your thyroid function tests and not on your symptoms. The dry skin in hypothyroidism can have itching come times. I suggest you to try with moisturising lotions and if no improvement consult a dermatologist.

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Thu, 23 Oct 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor